# SDR CALA2025071806733

- Difficulty date: July 3, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 46,620 hours, 16,720 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 147.90 ,17" FROM REAR SPAR, I/B ROW.  .REMOVED EXISTING REPAIR AT LT HORIZ STAB LOWER SKIN AT HSS 147.90.17, FABRICATED NEW REPAIR DOUBLER & FILLERS, INSTALLED IAW SRM 55-10-01-2R-11 & SRM 51-40-02-0G-0.
